# SDR UPS01834946

- Difficulty date: February 8, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,639 hours, 47,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:L/S R-1 SERVICE DOOR HAS A 1/8 INCH CRACK IN THE LOWER AFT RADIUS OF THE FUSELAGE SKIN.  ROUTED OUT CRACKED SKIN, VERIFIED NO CRACK REMAINING IAW DC8 SRM NDT SRM 06-10-11-001.  FABBED DOUBLERS AND FILLERS, ALODINED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-0 AND DC8 SRM 51-1-8.  PERFORM A NDT INSPECTION PROCEDURE S/N 08550001-7001 AT RECOMMENDED INSP INTERVALS PSE NO 53.08.039 FWD OF STA 9-680.50, APPLIES TO THIS FIGURE.
